# SDR DALA1170080666

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 68,059 hours, 31,482 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT FORWARD GALLEY INOPERATIVE BECAUSE WIRES HAD BEEN ACCIDENTLY SEVERED.  WIRES SPLICED AND EMERGENCY PATH LIGHTS OPERATION  NORMAL.
